| Model Number |
3189 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
06/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient recently lost weight, and experienced pain at the thoracic ipg site due to ipg migration.The patient's cervical and thoracic leads were both confirmed to have migrated.Surgical intervention was undertaken wherein the ipg was sutured down in the pocket, and both cervical and thoracic leads were explanted and replaced.
Additional Manufacturer Narrative
The date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.